# SDR AALA20130312003

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 44,843 hours, 15,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PRESSURE DECK CORRODED IN SEVERAL AREAS AT BODY STATION 1720, LEFT BUTTLINES 0 TO 54.  REMOVED CORROSION PER SRM 53-60-51 AND REPAIRED DECK PLATE PER SRM 53-60-51-2R.  REMOVED AND RE-INSTALLED L ANGLES PER SRM 51-40-02.
